# SDR AALA202403056548

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 12,553 hours, 4,689 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Elvator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND ELEVATOR LOWER HINGE COVER PANEL 335MB AT STAB STA 295. REPAIRED PANEL PER SRM 51-70-04-2R.
